Note: The references are not ordered alphabetically!

1200 McMorris, F.R.; Wang, Chi; Zhang, Peisen
On probe interval graphs.
Discrete Appl. Math. 88, No.1-3, 315-324 (1998).
ZMath 0918.05087
1201 Golumbic, Martin Charles; Lipshteyn, Marina
On the hierarchy of interval, probe and tolerance graphs.
Congr. Numerantium 153, 97-106 (2001).
ZMath 0995.05104
1202 M.C. Golumbic, M. Lipshteyn
Chordal probe graphs
Discrete Appl. Math. 143 No.1-3 221-237 (2004)
ZMath 0211.8340
1203 D. Sumner
Critical concepts in domination
Discrete Math. 96 (1991) 75-80
ZMath 0725.05049
1204 I.E. Zverovich, V.E. Zverovich
A characterization of domination perfect graphs.
J. Graph Theory 15 (1991) 109-114
ZMath 0741.05074
1205 Prisner, Erich
Graph dynamics.
Pitman Research Notes in Mathematics Series. 338 (1995)
ZMath 0848.05001
1206 Cockayne, E.J.; Hedetniemi, S.T.; Miller, D.J
Properties of hereditary hypergraphs and middle graphs
Can. Math. Bull. 21, 461-468 (1978)
ZMath 0393.05044
1207 Hedetniemi, S.T.; Laskar, R.; Pfaff, J
Irredundance in graphs: A survey.
Combinatorics, graph theory and computing, Proc. 16th Southeast. Conf., Boca Raton/Fla. 1985, Congr. Numerantium 48, 183-193 (1985)
ZMath 0647.05060
1208 R. Laskar, J. Pfaff
Domination and irredundance in graphs
Tech Report 434, Dept. Mathematical Sciences, Clemson University 1983
1209 M.C. Golumbic
Future directions on tolerance graphs
Congressus Numerantium 139 (1999) 213-220
ZMath 0960.05099
1210 Golumbic, Martin Charles; Lipshteyn, Marina
On the hierarchy of interval, probe and tolerance graphs.
Congr. Numerantium 153, 97-106 (2001)
ZMath 0995.05104
1211 Deogun, Jitender S.; Kratsch, Dieter
Dominating pair graphs.
SIAM J. Discrete Math. 15, No.3, 353-366 (2002)
ZMath 1007.05085
1212 Result by M. Bertschi
1213 Hagauer, Johann
Skeletons, recognition algorithm and distance matrix of quasi-median graphs.
Int. J. Comput. Math. 55, No.3-4, 155-171 (1995)
ZMath 0845.68055
1214 D. Kratsch, J. Spinrad
Between O(nm) and O(n^alpha)
Proceedings of the fourteenth annual ACM-SIAM symposium on discrete algorithms, Baltimore, MD, USA, January 12-14, 2003. New York, NY: Association for Computing Machinery. 709-716 (2003). [ISBN 0-89871-538-5/pbk]
ZMath 02079402
1215 S.D. Nikolopoulos, L. Palios
Recognizing bipolarizable and P4-simplicial graphs
WG 2003, LNCS 2880 (2003) 358-369
1216 S. De Agostino, R. Petreschi, A. Sterbini
An O(n^3) recognition algorithm for bithreshold graphs
Algorithmica 17 (1997) 416-425
ZMath 0869.68068
1217 V.B. Le, J. Spinrad
Consequences of an algorithm for bridged graphs.
manuscript, 1999
ZMath 1041.05072
1218 Elaine M. Eschen, Julie L. Johnson, Jeremy P. Spinrad, R. Sritharan
Recognition of some perfectly orderable graph classes.
Discrete Appl. Math. 128, No.2-3, 355-373 (2003). [ISSN 0166-218X]
ZMath 1019.68075
1219 R. McConnell
Linear-time recognition of circular-arc graphs.
Algorithmica 37 (2003) 93-47
ZMath 02055149
1220 F. Roussel, I. Rusu
A linear algorithm to color $i$-triangulated graphs.
Research Report RR 98-10, LIFO Universit\'e d'Orleans, France (1998) Or: Inf. Process. Lett. 70, No.2, 57-62 (1999). [ISSN 0020-0190]
ZMath 0990.05113
1221 W. Imrich, S. Klavzar
Product graphs
Wiley, 2000
ZMath
1222 E.M. Eschen, J.L. Johnson, J.P. Spinrad, R. Sritharan
Recognition of some perfectly orderable graph classes
Discrete Appl. Math. 128 (2003) 355-373
ZMath 1019.68075
1223 S.D. Nikolopoulos, L. Palios
On the recognition of P_4-comparability graphs
WG 2002, LNCS 2573 (2002) 355-366
ZMath 1022.68602
1224 M. Habib, C. Paul, L. Viennot
Linear time recognition of P_4-indifference graphs
DMTCS 4 (2001) 173-178
ZMath 0981.05092
1225 R. Rizzi
On the recognition of P4-indifferent graphs
Discrete Math. 239 (2001) 161-169
ZMath 0979.05096
1226 M. Chudnovsky, G. Cornuejols, X. Liu, P. Seymour, K. Vuskovic
Cleaning for Bergeness
manuscript 2003
1227 M. Chudnovsky, G. Cornuejols, X. Liu, P. Seymour, K. Vuskovic
Recognizing Berge graphs
manuscript 2003
1228 M. Chudnovsky, G. Cornuejols, X. Liu, P. Seymour, K. Vuskovic
A polynomial algorithm for recognizing Berge graphs
manuscript 2003
1229 A. Sterbini, T. Raschle
An O(n^3) algorithm for recognizing threshold dimension 2 graphs
Inform. Proc. Lett. 67 (1998) 255-259
1230 S.D. Nikolopoulos, L. Palios
Hole and antihole detection in graphs
Proceedings of the fifteenth annual ACM-SIAM symposium on Discrete algorithms (2004) 850-859
1231 D. Gernert
Forbidden and unavoidable subgraphs
Ars Combinatorica 27 (1989) 165-176
ZMath 0673.05047
1232 Li Sheng
Cycle free probe interval graphs
Congr. Numer. 140 33-42 (1999)
ZMath 0960.05085
1233 Let G be claw-free and \alpha(G)>=3. If G has an odd anti-hole then G has an odd-hole .
1234 M. Skowronska, M.M. Syslo
An algorithm to recognize a middle graph
Discrete Appl. Math. 7 (1984) 201-208
ZMath 0528.05049
1235 J. Akiyama, T. Hamada, I. Yoshimura
On characterizations of middle graphs
TRU Mathematics 11 (1975) 35-39
ZMath 0333.05124
1236 T. Hamada, I. Yoshimura
Traversability and connectivity of the middle graph of a graph
Discrete Math. 14 (1976) 247-255
ZMath 0319.05122
1237 J. Kratochvil, M. Pergel
Two results on intersection graphs of polygons
Proceedings of Graph Drawing 2003, LNCS 2912 59-70 (2004)
1238 R.S.Sankaranarayana, L.K.Stewart
Complexity results for well-covered graphs
Networks 22 (1992) 247-262
ZMath 0780.90104
1239 V. Chvatal, P.J. Slater
A note on well-covered graphs
Ann. Discrete Math. 55 (1993) 179-182
ZMath 0801.68119
1240 B. Randerath, I. Schiermeyer
Vertex colouring and forbidden subgraphs - a survey
Graphs and Combinatorics 20 (2004) 1-40
1241 B. Randerath
The Vizing bound for the chromatic number based on forbidden pairs
Ph.D. Thesis RWTH Aachen, Shaker Verlag (1998)
1242 B. Randerath, I. Schiermeyer, M. Tewes
Three-colourability and forbidden subgraphs II: polynomial algorithms
Discrete Math. 251 137-212 (2002)
ZMath 0999.05042
1243 B. Randerath, I. Schiermeyer
3-colorability in P for P_6-free graphs
Discrete Appl. Math. 136 299-313 (2004)
ZMath 1035.05042
1244 J. Bang-Jensen, J. Huang, A. Yeo
Convex-round and concave-round graphs
SIAM J. Discrete Math. Vol.13 No.2 179-193 (2000)
ZMath 0941.05056
1245 Y. Daniel Liang, N. Blum
Circular convex bipartite graphs: Maximum matching and Hamiltonian circuits
Inform. Proc. Letters Vol.56 No.4 215-219 (1995)
ZMath 0875.68698
1246 V. Alekseev, P. Lozin, R. Mosca
Maximum independent set problem and P_5-free graphs
Manuscript 2004
1247 N. Nishimura, P. Ragde, D.M. Thilikos
On graph powers for leaf-labeled trees
J. Algorithms 42 No.1 69-108 (2002)
ZMath 0990.68100
1248 M. Dom, J. Guo, F. Hueffner, R. Niedermeyer
Error compensation in leaf root problems
Presentation at Schloss Dagstuhl conference 04221 (2004)
1249 Hell, Pavol; Klein, Sulamita; Protti, Fábio; Tito, Loana
On generalized split graphs
Proceedings of the Brazilian symposium on graphs, algorithms and combinatorics, Fortaleza, Ceara, Brazil, March 17-19, 2001. Extended abstracts. Electron. Notes Discrete Math. 7 (2001)
ZMath 0981.05076
1250 J.R.S. Blair, S.S. Ravi
TR-matching for chordal graphs
Proceedings twentyseventh conference on communication, control and computing 72--81 (1989)
1251 J.R.S. Blair, S.S. Ravi
On finding maxium transmitter-receiver matchings in chordal networks
Networks, to appear.
1252 J.R.S. Blair
The efficiency of AC graphs
Discrete Appl. Math. 44 119-138 (1993)
ZMath 0788.68106
1253 J.R.S. Blair, S.M. Hedetniemi, S.T. Hedetniemi
Linear-time algorithms for domination in thick trees
Manuscript, 2000
1254 A.V. Gagarin, Yu. M. Metelsky
Characterization of (1,2)-polar graphs (in Russian)
Vestsi Nats. Akad. Navuk Belarusi Ser. Fiz.-Mat. Navuk No.3 107-112 (1999)
1255 I.E. Zverovich
Bithreshold graphs (in Russian)
Vestn. Beloruss. Gos. Univ., Ser. 1, Fiz. Mat. Inform. 2000, No.2, 78-80, 96 (2000)
ZMath 0974.05067
1256 I.E. Zverovich
Perfect connected-dominant graphs
Discuss. Math., Graph Theory 23 No.1 159-162 (2003)
ZMath 1037.05038
1257 I.E. Zverovich
The domination number of (K_p,P_5)-free graphs
Australas. J. Comb. 27 95-100 (2003)
ZMath 1022.05060
1258 Hoàng, Chín T.; Maffray, Frédéric; Olariu, Stephan; Preissmann, Myriam
A charming class of perfectly orderable graphs
Discrete Math. 102, No.1, 67-74 (1992)
ZMath 0776.05091
1259 A. Hertz
Slim graphs
Graphs Combin. 5 no.2 149-157 (1989)
ZMath 0677.05065
1260 C.T. Hoang, F. Maffray
On slim graphs, even pairs and star-cutsets
Discrete Math. 105 No.1-3 93--102 (1992)
ZMath 0769.05087
1261 L. Volkmann, V.E. Zverovich
Proof of a conjecture on irredundance perfect graphs
J. Graph Th. 41 No.4 292-306 (2002)
ZMath 1015.05068
1262 I.E. Zverovich
Near-complete multipartite graphs and forbidden induced subgraphs
Discrete Math. 207 No.1-3 257-262 (1999)
ZMath 0943.05036
1263 G. Gutin, V.E. Zverovich
Upper domination and upper irredundance perfect graphs
Discrete Math. 190 No.1-3 239-256 (1999)
ZMath 0956.05077
1264 M.C. Golumbic, R.C. Laskar
Irredundancy in circular arc graphs
Discrete Appl. Math. 44 No.1-3 79-89 (1993)
ZMath 0783.05059
1265 I.E. Zverovich, V.E. Zverovich
A semi-induced subgraph characterization of upper domination perfect graphs
J. Graph Th. 31 No.1 29-49 (1999)
ZMath 0920.05060
1266 Jacobson, Michael S.; Peters, Ken
Chordal graphs and upper irredundance, upper domination and independence
Discrete Math. 86, No.1-3, 59-69 (1990)
ZMath 0744.05063
1267 D. Rautenbach, V.E. Zverovich
Perfect graphs of strong domination and independent strong domination
Discrete Math. 226 No.1-3 297-311 (2001)
ZMath 0972.05037
1268 Guruswami, Venkatesan; Rangan, C.Pandu
Algorithmic aspects of clique-transversal and clique-independent sets
Discrete Appl. Math. 100, No.3, 183-202 (2000)
ZMath 948.68135 Note that the claim in 5. Conclusions that odd anti-hole s are not clique-perfect is incorrect for odd anti-hole s of length 3k+9 (k >= 0). See also
[1270]
G. Duran, M. Chih Lin, J.L. Szwarcfiter
On clique-transversals and clique-independent sets
Ann. Oper. Res. 116 71-77 (2002)
(Communicated by Flavia Bonomo).
1269 V. Balachandhran, P. Nagavamsi, C. Pandu Ragan
Clique transversal and clique independence on comparability graphs
Inf. Proc. Letters 58 181-184 (1996)
1270 G. Duran, M. Chih Lin, J.L. Szwarcfiter
On clique-transversals and clique-independent sets
Ann. Oper. Res. 116 71-77 (2002)
1271 A. Berry, M.C. Golumbic, M. Lipshteyn
Recognizing and triangulating chordal probe graphs
Research Report LIMOS/RR-03-08 (2003)
1272 A. Hertz
Slender graphs
J. Comb. Theory, Ser. B 47 No.2 231-236 (1989)
ZMath 0634.05060
1273 A. Hertz
Skeletal graphs - a new class of perfect graphs
Discrete Math. 78 No.3 291-296 (1989)
ZMath 0691.05047
1274 C.M.H. de Figueiredo, K. Vuskovic
Recognition of quasi-Meyniel graphs
Discrete Appl. Math. 113 255-260 (2001)
ZMath 1001.68089
1275 Conforti, Michele; Cornuéjols, Gérard; Kapoor, Ajai; Vuskovic, Kristina
Even-hole-free graphs. I: Decomposition theorem
J. Graph Theory 39, No.1, 6-49 (2002)
ZMath 1005.05034
1276 Conforti, Michele; Cornuéjols, Gérard; Kapoor, Ajai; Vuskovic, Kristina
Even-hole-free graphs. II: Recognition algorithm
J. Graph Theory 40, No.4, 238-266 (2002)
ZMath 1003.05095
1277 M. Chudnovsky, K-i. Kawarabayashi, P. Seymour
Detecting even holes
J. Graph Theory 48, No.2, 85--111 (2005)
doi 10.1002/jgt.20040
1278 C.M.H. de Figueiredo, F. Maffray
Optimizing bull-free perfect graphs
SIAM J. Discrete Math. Vol.18 No.2 226-240 (2004)
1279 Yu. Metelsky, R. Tyshkevich
Line graphs of Helly hypergraphs
SIAM J. Discrete Math. Vol.16 No.3 438-448 (2003)
ZMath 1029.05107
1280 R.M. McConnell, J.P. Spinrad
Construction of probe interval models
Proc. of the 13th annual ACM-SIAM Symposium on Discrete Algorithms (SODA '02) 866-875 (2002)
ZMath 0211.9749
1281 C.T. Hoand, R. Sritharan
Finding houses and holes in graphs
Theoret. Comput. Sci. 259 233-244 (2001)
1282 N. Przulj, D.G. Corneil
2-tree probe interval graphs have a large obstruction set
Accepted for Discrete Appl.Math.
1283 P. Bose, A. Dean, J. Hutchinson, T. Shermer
On rectangle visibility graphs
Proceedings of Graph Drawing '96, LNCS 1190, 25-35 (1997)
1284 Duchet, P.; Hamidoune, Y.; Las Vergnas, M.; Meyniel, H.
Representing a planar graph by vertical lines joining different levels
Discrete Math. 46 319-321 (1983)
ZMath 0516.05023
1285 F. Luccio, S. Mazzone, C.K. Wong
A note on visibility graphs
Discrete Math. 64 209-219 (1987)
1286 R. Tamassia, I.G. Tollis
A unified approach to visibility representations of planar graphs
Dicrete Comput. Geom. 1 321-341 (1986)
ZMath 0607.05026
1287 S.K. Wismath
Bar-representable visibility graphs and a related network flow problem
PhD Thesis, Dept. of computer science, University of British Columbia (1989)
1289 P. Horak, L. Niepel
A short proof of a linear arboricity theorem for cubic graphs
Act Math. Univ. Comenianae No.40-41, 275-278 (1982)
ZMath 0548.05057
1290 V. Lozin, R. Mosca
Independent sets and extensions of 2K_2-free graphs
Discrete Appl. Math. 146 74-80 (2005)
1291 T.C. Shermer
On rectangle visibility graphs III. External visibility and complexity
Proc. of the 8th Canadian Conference on Computation Geometry CCCG'96 234-239 (1996)
1292 Przulj, Natasa; Corneil, Derek G.; Köhler, Ekkehard
Hereditary dominating pair graphs.
Discrete Appl. Math. 134, No.1-3, 239-261 (2004)
ZMath 1032.05116
1293 Schaefer, Marcus; Stefankovic, Daniel
Decidability of string graphs
J. Comput. Syst. Sci. 68, No.2, 319-334 (2004)
ZMath 02117376
1294 G.J. Chang, T. Kloks, S.L. Peng
Probe interval bigraphs
Electronic Notes in Discrete Math. 19 195-201 (2005)
1295 G.J. Chang, A.J.J. Kloks, J. Liu, S.L. Peng
The PIGs full monty - A floor show of minimal separators
To appear at STACS 2005, LNCS 3404
1296 Conforti, Michele; Cornuéjols, Gérard; Vuskovic, Kristina
Square-free perfect graphs
J. Comb. Theory, Ser. B 90, No.2, 257-307 (2004)
ZMath 1033.05047
1297 I.E. Zverovich, V.E. Zverovich
Basic perfect graphs and their extensions
Discrete Math. 293 (2005) 291-311
1298 E. Prisner
Hereditary clique-helly graphs
J. Comb. Math. Comb. Comput 14 216-220 (1993)
1299 W.D. Wallis, G-H Zhang
On maximal clique irreducible graphs
J. Comb. Math. Comb. Comput 8 187-193 (1990)